# SDR ASOA2014100211361

- Difficulty date: September 4, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,769 hours, 22,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT, DOOR TRACK ATTACHMENT AT BS 574 DOUBLER CRACKED.  REMOVED CUTOUT CHANNEL ATTACHMENT AND REPLACED WITH NEW SERVICEABLE CHANNEL IAW SRM 51-42-01 AND DWG 601R35050.
